Alert archive / Texas / Wind Advisories in 2012

Wind Advisory 15, NWS Houston/Galveston, TX

December 20, 201223 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Dec 20, 2012, 1:13 AM CST for 23 counties in Texas. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2012, 1:13 AM CST (07:13 UTC)
Expired
Dec 20, 2012, 6:00 PM CST
In force
17 hr
Issued by
NWS Houston/Galveston, TX
All 23 counties

Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WWUS74 KHGX 200713
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
113 AM CST THU DEC 20 2012

...STRONG NORTHERLIES WILL IMPACT THE AREA THROUGH THE DAY...

.THE MUCH ANTICIPATED COLD FRONT IS NOW MAKING ITS WAY THROUGH
SOUTHEASTERN TEXAS. BEHIND THIS BOUNDARY IS A VERY COLD AND DRY
AIR MASS. A TIGHT SURFACE PRESSURE GRADIENT BETWEEN THE FRONTAL
BOUNDARY AND A LARGE ROCKY MOUNTAIN HIGH PRESSURE CELL EXPANDING
DOWN INTO NORTHWESTERN TEXAS...ALONG WITH COLD AIR ADVECTION MIXING
DOWN STRONG NORTHWEST UPPER WINDS...WILL CREATE A SUSTAINED 20 TO
30 MPH NORTH WIND...GUSTING TO NEAR 40 MPH.

TXZ163-164-176>179-195>200-210>214-226-227-235>238-210000-
/O.NEW.KHGX.WI.Y.0015.121220T0713Z-121221T0000Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND...
COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN...
CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT...
FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON...
HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE...
MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS...
PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND...
ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY...
THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS...
WINNIE
113 AM CST THU DEC 20 2012

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* EVENT...STRONG NORTH WINDS IN THE WAKE OF A COLD FRONTAL
  PASSAGE.

* TIMING...THURSDAY MORNING AND AFTERNOON.

* IMPACT...LIGHT WEIGHT ITEMS AROUND THE HOME...SUCH AS LAWN
  FURNITURE OR HOLIDAY DECORATIONS...MAY BE BLOW AROUND. SMALLER
  AND WEAKER TREE LIMBS MAY SNAP OR BE BLOWN DOWN. THE FIRE WEATHER
  DANGER WILL BE EXACERBATED AS ANY WILDFIRE WILL QUICKLY BECOME
  OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG EAST TO WEST NORTH TO SOUTH ORIENTED ROADS

&&

$$
1 follow-up statement
870 
WWUS74 KHGX 201654
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1054 AM CST THU DEC 20 2012

...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...

.STRONG NORTH WINDS WILL CONTINUE TODAY IN THE WAKE OF A COLD
FRONT THAT HAS MOVED WELL OFFSHORE THIS MORNING. SUSTAINED WINDS
WILL BE AROUND 25 MPH WITH GUSTS AS HIGH AS 40 MPH POSSIBLE
THROUGH THE AFTERNOON. 

TXZ163-164-176>179-195>200-210>214-226-227-235>238-210000-
/O.CON.KHGX.WI.Y.0015.000000T0000Z-121221T0000Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND...
COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN...
CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT...
FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON...
HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE...
MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS...
PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND...
ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY...
THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS...
WINNIE
1054 AM CST THU DEC 20 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...STRONG NORTH WINDS IN THE WAKE OF A COLD FRONTAL
  PASSAGE. SUSTAINED WINDS AROUND 25 MPH WITH GUSTS TO 4O MPH.

* TIMING...THURSDAY MORNING AND AFTERNOON.

* IMPACT...LIGHT WEIGHT ITEMS AROUND THE HOME...SUCH AS LAWN
  FURNITURE OR HOLIDAY DECORATIONS...MAY BE BLOW AROUND. SMALLER
  AND WEAKER TREE LIMBS MAY SNAP OR BE BLOWN DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST NORTH TO SOUTH
ORIENTED ROADS

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Dec 19, 11:33 PM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Dec 19, 11:33 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1133 PM CST WED DEC 19 2012

.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.

40

&&

.AVIATION...
MVFR TO IFR CONDITIONS ARE LIKELY AND SHOWERS OR A THUNDERSTORMS
ARE POSSIBLE AHEAD OF THE UPCOMING COLD FRONT. THE MODELS ARE
CONSISTENT WITH EXTRAPOLATION AND EXPECT THE FRONT TO PUSH THROUGH
KCLL AND KUTS BY 07Z...KCXO AND KIAH BY 09Z...AND THROUGH AND OFF
THE COAST BY 11Z.

WINDS BEHIND THE FRONT WILL THEN BE THE MAIN ISSUE. GUSTY
CONDITIONS WILL DEVELOP WITHIN ONE TO TWO HOURS AFTER THE FRONTAL
PASSAGE. EXPECT BY 15Z THAT GUSTS WILL REACH AROUND 30 KNOTS.
CONDITIONS SHOULD DIMINISH AROUND OR SHORTLY AFTER SUNSET.

40

&&

.PREV DISCUSSION... /ISSUED 844 PM CST WED DEC 19 2012/

UPDATE...
SEE EVENING UPDATE.

DISCUSSION...
AT 01Z (7 PM)...A PRE-FRONTAL TROUGH WAS LOCATED ALONG AN ARDMORE
OK TO BROWNWOOD TO DEL RIO LINE. SCATTERED SHOWERS AND
THUNDERSTORMS HAD BEGUN TO DEVELOP ALONG THIS FEATURE. A STRONG
COLD FRONT EXTENDED ACROSS WEST TEXAS FROM A DEEPENING SURFACE
LOW OVER KANSAS. THE FRONT WILL CROSS SE TX BETWEEN 07-10Z (1 AM
TO 4 AM). THE RAP...4 KM WRF AND NAM 12 ALL SHOW PRECIP DEVELOPING
ON THE FRONT LATER TONIGHT SO WILL MAINTAIN CHANCE POPS AFTER 06Z.

THE PRESSURE GRADIENT IS TIGHT AHEAD OF THE SURFACE LOW AND TIGHT
BEHIND THE COLD FRONT. WINDS WILL DIMINISH A BIT AS THE FRONT
NEARS THE REGION BUT WIND SPEEDS WILL RAPIDLY INCREASE POST
FRONTAL LATE TONIGHT AND THURSDAY MORNING. A WIND ADVISORY WILL
LIKELY BE NEEDED OVER PARTS OF THE AREA ON THURSDAY. CRITICAL FIRE
WEATHER CONDITIONS ARE LIKELY ON THURSDAY AS RH PLUMMETS AND WIND
SPEEDS REMAIN HIGH.

PREVIOUS FCST HAS A GOOD HANDLE ON THINGS. WILL MAKE A FEW TWEAKS
HERE AND THERE BUT OVERALL INTEGRITY OF PREV FCST PCKG IS ON THE
MARK.  43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      45  56  29  59  35 /  20  10   0   0  10
HOUSTON (IAH)              50  60  34  60  39 /  40  10   0   0  10
GALVESTON (GLS)            60  62  45  59  49 /  40  10   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...GM...LOW WATER ADVISORY FROM 6 PM TO 9 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 3 AM CST THURSDAY FOR
     THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 5 PM THURSDAY TO 3 AM CST FRIDAY FOR
     THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
     SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

     GALE WARNING FROM 3 AM TO 5 PM CST THURSDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
     TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 3 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...45
AVIATION/MARINE...40
Hazardous weather outlook, Dec 19, 10:07 PM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1007 PM CST WED DEC 19 2012

TXZ163-164-177>179-199-200-202000-
HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-
1007 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
BETWEEN MIDNIGHT AND 3 AM. A FEW OF THE STRONGER STORMS COULD
PRODUCE SOME DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTH TO NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL
PERSIST ON THURSDAY. AT THIS TIME...SUSTAINED NORTH WINDS OF
AROUND 20 TO 25 MPH...WITH GUSTS TO 35 MPH...CAN BE EXPECTED
ON THURSDAY. VERY DRY AIR WILL ALSO FILTER INTO SOUTHEAST TEXAS ON
THURSDAY AND HUMIDITY LEVELS WILL DROP TO NEAR OR BELOW 20
PERCENT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
THURSDAY AND A RED FLAG WARNING IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD REMAIN ALERT FOR
POSSIBLE ACTIVATION OVERNIGHT.

TXZ176-195>198-210>214-226-227-235>238-202000-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER-
WASHINGTON-WHARTON-
1007 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG A FAST
MOVING COLD FRONT. A FEW OF THE STRONGER STORMS COULD PRODUCE
BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTH TO NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL
PERSIST ON THURSDAY. AT THIS TIME...SUSTAINED NORTH WINDS OF
AROUND 20 TO 25 MPH...WITH GUSTS TO 35 MPH...CAN BE EXPECTED
ON THURSDAY. VERY DRY AIR WILL ALSO FILTER INTO SOUTHEAST TEXAS ON
THURSDAY AND HUMIDITY LEVELS WILL DROP TO NEAR OR BELOW 25 PERCENT.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY AND A
RED FLAG WARNING IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ330-335-350-355-370-375-202000-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
1007 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR PARTS OF THE GULF OF
MEXICO TONIGHT. SUSTAINED SOUTH WINDS OF 20 KNOTS WILL BRIEFLY
DECREASE AS A STRONG COLD FRONT CROSSES THE GULF EARLY THURSDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF A STRONG COLD FRONT
EARLY THURSDAY MORNING. THE THERMAL CONTRAST AND STRONG PRESSURE
GRADIENT WILL PRODUCE SUSTAINED NORTH WINDS BETWEEN 25 AND 35
KNOTS WITH OCCASIONAL GUSTS EXCEEDING 40 KNOTS. WINDS WILL
GRADUALLY DIMINISH THURSDAY NIGHT INTO FRIDAY. A GALE WARNING IS
IN EFFECT FOR THE GULF WATERS ON THURSDAY. A SMALL CRAFT ADVISORY
IS IN EFFECT FOR GALVESTON AND MATAGORDA BAY ON THURSDAY.

In the hours before

Special weather statement, Dec 19, 11:56 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1156 PM CST WED DEC 19 2012

TXZ163-164-176-177-196-198-199-200645-
BRAZOS TX-WALKER TX-MONTGOMERY TX-MADISON TX-TRINITY TX-HOUSTON TX-
GRIMES TX-
1156 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BRAZOS...
NORTHWESTERN WALKER...NORTHWESTERN MONTGOMERY...MADISON...WESTERN
TRINITY...HOUSTON AND NORTHERN GRIMES COUNTIES UNTIL 1245 AM CST...

AT 1148 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS FROM PALESTINE TO 11 MILES NORTHEAST
OF CENTERVILLE TO 15 MILES EAST OF FRANKLIN...MOVING SOUTHEAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...MADISONVILLE...TRINITY...GRAPELAND...LOVELADY...KENNARD...
MIDWAY AND LATEXO.

LAT...LON 3152 9510 3147 9510 3144 9501 3102 9528
      3059 9574 3063 9583 3056 9583 3094 9631
      3109 9597 3109 9577 3116 9573 3127 9573
      3132 9566 3146 9571 3146 9575 3149 9573
      3149 9573 3150 9574 3155 9564 3159 9517
TIME...MOT...LOC 0548Z 305DEG 25KT 3176 9555 3136 9583 3097 9622
Special weather statement, Dec 20, 12:45 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1245 AM CST THU DEC 20 2012

TXZ163-164-176>179-200745-
WALKER TX-SAN JANCINTO TX-MADISON TX-TRINITY TX-POLK TX-HOUSTON TX-
1245 AM CST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER...
NORTHWESTERN SAN JANCINTO...EAST CENTRAL MADISON...TRINITY...
NORTHWESTERN POLK AND EASTERN HOUSTON COUNTIES UNTIL 145 AM CST...

AT 1236 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM ALTO TO 14 MILES EAST
OF CROCKETT TO 13 MILES SOUTHEAST OF MADISONVILLE...MOVING EAST AT
35 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TRINITY...CORRIGAN...ONALASKA...GROVETON...RIVERSIDE AND SEVEN OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3147 9510 3145 9501 3139 9495 3134 9496
      3133 9490 3129 9488 3126 9490 3123 9486
      3115 9485 3107 9457 3078 9490 3075 9580
      3128 9519 3152 9510
TIME...MOT...LOC 0636Z 263DEG 38KT 3158 9510 3129 9521 3080 9577

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 11:56 PM CSTSpecial Weather StatementHGXHouston, Madison49 min
Dec 20, 12:45 AM CSTSpecial Weather StatementHGXTrinity60 min
Dec 20, 1:54 AM CSTSpecial Weather StatementHGXBrazoria, Chambers, Fort Bend, Harris, Jackson, Liberty and 1 more81 min
Dec 20, 2:33 AM CSTSpecial Marine WarningHGX117 min
Dec 20, 2:59 AM CSTSpecial Weather StatementHGXBrazoria, Chambers61 min
Dec 20, 3:51 AM CSTSpecial Marine WarningHGX114 min

Nearby

Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.